Takip et
Shayma Adil Murad
Shayma Adil Murad
Diğer adlarS. A. Murad, Murad, Shayma Adil
Department of Mathematics, College of Science, University of Duhok, Duhok 42001, IRAQ.
uod.ac üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Existence and uniqueness theorem of fractional mixed volterra-fredholm integrodifferential equation with integral boundary conditions
SA Murad, HJ Zekri, S Hadid
International Journal of Differential Equations 2011, 1-15, 2011
542011
Existence of solutions of integro-fractional differential equation when α∈(2, 3] through fixed point theorem
SA Murad, AS Rafeeq
J. Math. Comput. Sci. 11 (5), 6392-6402, 2021
162021
Numerical solution of Lane-Emden equation using neural network
SBH Hamid A. Jalab, Rabha W. Ibrahim, Shayma A. Murad, Amera I. Melhum
AIP Conf. Proc 1482 (414), 414-418, 2012
11*2012
Existence and Ulam stability for fractional differential equations of mixed Caputo-Riemann derivatives
SA Murad, ZA Ameen
AIMS Math 7 (4), 6404-6419, 2022
102022
Existence and Uniqueness for Solution of Differential Equation with Mixture of Integer and Fractional Derivative
SA Murad, RW Ibrahim, SB Hadid
PAKISTAN ACADEMY OF SCIENCES 49 (1), 33-37, 2012
102012
Exact and numerical solution for fractional differential equation based on neural network
HA Jalab, RW Ibrahim, SA Murad, SB Hadid
Proc. Pakistan Aca. Sci 49, 199-208, 2012
92012
Local existence theorem of fractional differential equations in Lp space
JGASA Murad
AL-Rafidain Journal of Computer Sciences and Mathematics 9 (2), 71-78, 2012
9*2012
Existence, Uniqueness and Stability Theorems for Certain Functional Fractional Initial Value Problem
SAMJG Abulahad
AL-Rafidain Journal of Computer Sciences and Mathematics 8 (1), 59-70, 2011
92011
Existence and uniqueness results for certain fractional boundary value problems
DN ABDULQADER, SA MURAD
Journal of Duhok University 22 (2), 76-88, 2019
82019
p-integrable solution of boundary fractional differential and integro-differential equations with Riemann derivatives of order (n− 1< δ≤ n)
DN Abdulqadera, SA Murad
Montes Taurus J. Pure Appl. Math. 4 (2), 1-10, 2022
62022
Certain Analysis of Solution for the Nonlinear Two-Point Boundary Value Problem with Caputo Fractional Derivative
SA Murad
42022
SOLUTION OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH SOME EXISTENCE AND STABILITY RESULTS
S Ibrahim, SA Murad
Palestine Journal of Mathematics 12 (1), 482–492, 2023
32023
Existence and Ulam stability of solutions for Caputo-Hadamard fractional differential equations
AKASA Murada
Gen.Lett. Mat 12 (2), 85-95, 2022
12022
Numerical Solution of Kawahara Equation Using Neural Network
LAO Shayma A Murad, Amera I Melhum
Science Journal of University of Zakho 2 (1), 196-203, 2014
12014
Application of Adomian Decomposition method for Solving Fractional Differential Equation
SA Murad, SM Rasheed
Journal of Education and Science 22 (1), 93-103, 2009
12009
Caputo-Hadamard fractional boundary-value problems in -spaces
SA Murad, AS Rafeeq, T Abdeljawad
AIMS Mathematics 9 (7), 17464-17488, 2024
2024
Caputo-hadamard Fractional Differential Equations: Integral Boundary Condition System
SA MURAD, AVASH RAFEEQ, RW IBRAHIM, H Ahmad, B Almohsen
2023
Existence and Ulam stability of solutions for Caputo-Hadamard fractional differential equations.
AK Anwar, SA Murad
General Letters in Mathematics (GLM) 12 (2), 2022
2022
EXISTENCE OF SOLUTIONS OF INTEGRO-FRACTIONAL DIFFERENTIAL EQUATION WHEN 𝛂∈(𝟐, 𝟑] THROUGH FIXED POINT THEOREM
SA MURAD, AVAS RAFEEQ
2021
On The Solution of Mixed Order Fractional Differential Equations with Integral Boundary Conditions
SA Murad, SB Hadid
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20